# SDR 2005UALA00746

- Difficulty date: August 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 29,363 hours, 8,048 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT DUE TO FUMES IN THE COCKPIT.  ODOR DISSAPATED DURING RETURN TO GATE. THE DETERGENT WASH OF THE ENGINES IS THE SORCE OF THE ODOR. PER MM 72-05-99 PAGE 701, ENGINE NEEDS HIGH POWER RUN AFTER WASH TO REMOVE ANY DETERGENT RESIDUAL FROM PNUEMATIC SYSTEM.
